IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Les Teredinidae
Duchamps, R. (1972). Les Teredinidae. Inf. Soc. Belge Malac. 1(3): 27-33
In: Informations de la Société Belge de Malacologie. Société Belge de Malacologie: Waterloo. ISSN 0379-1904, more

Available in  Author 


Author  Top 
  • Duchamps, R.

All data in IMIS is subject to the VLIZ privacy policy Top | Author